Positive Solutions for Nonlinear -Fractional Difference Eigenvalue Problem with Nonlocal Conditions
Wafa Shammakh and
Maryam Al-Yami
Abstract and Applied Analysis, 2015, vol. 2015, 1-10
Abstract:
The problem of positive solutions for nonlinear -fractional difference eigenvalue problem with nonlocal boundary conditions is investigated. Based on the fixed point index theory in cones, sufficient existence of positive solutions conditions is derived for the problem.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/759378.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/759378.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:759378
DOI: 10.1155/2015/759378
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().